PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1999 | 81 | 2 | 263-270
Tytuł artykułu

Polynomial algebra of constants of the Lotka-Volterra system

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let k be a field of characteristic zero. We describe the kernel of any quadratic homogeneous derivation d:k[x,y,z] → k[x,y,z] of the form $d = x(Cy+z)\frac{∂}{∂x} + y(Az+x)\frac{∂}{∂y} + z(Bx+y)\frac{∂}{∂z}$, called the Lotka-Volterra derivation, where A,B,C ∈ k.
Słowa kluczowe
Rocznik
Tom
81
Numer
2
Strony
263-270
Opis fizyczny
Daty
wydano
1999
otrzymano
1998-11-12
poprawiono
1999-02-24
Twórcy
  • GAGE, UMS CNRS 658 Medicis, École Polytechnique, F-91128 Palaiseau Cedex, France
  • Faculty of Mathematics and Informatics, Nicholas Copernicus University, Chopina 12/18, 87-100 Toruń, Poland
Bibliografia
  • [1] B. Grammaticos, J. Moulin Ollagnier, A. Ramani, J.-M. Strelcyn and S. Wojciechowski, Integrals of quadratic ordinary differential equations in $ℝ^3$: the Lotka-Volterra system, Phys. A 163 (1990), 683-722.
  • [2] J. Moulin Ollagnier, Polynomial first integrals of the Lotka-Volterra system, Bull. Sci. Math. 121 (1997), 463-476.
  • [3] J. Moulin Ollagnier, Rational integration of the Lotka-Volterra system, ibid. 123 (1999), 437-466.
  • [4] J. Moulin Ollagnier, A. Nowicki and J.-M. Strelcyn, On the non-existence of constants of derivations: the proof of a theorem of Jouanolou and its development, ibid. 119 (1995), 195-233.
  • [5] A. Nowicki, Polynomial derivations and their rings of constants, N. Copernicus University Press, Toruń, 1994.
  • [6] A. Nowicki, On the non-existence of rational first integrals for systems of linear differential equations, Linear Algebra Appl. 235 (1996), 107-120.
  • [7] A. Nowicki and M. Nagata, Rings of constants for k-derivations in $k[x_1,...,x_n]$, J. Math. Kyoto Univ. 28 (1988), 111-118.
  • [8] A. Nowicki and J.-M. Strelcyn, Generators of rings of constants for some diagonal derivations in polynomial rings, J. Pure Appl. Algebra 101 (1995), 207-212.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv81i2p263bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.